# SDR DALA2022122788411

- Difficulty date: December 24, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 82,767 hours, 10,913 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Condition: Cracked
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GIRT BAR PLATE LOCATED FRAME 73A RH SIDE IN.   INSTALLED NEW GIRT BAR PLATE AND GIRT BAR LOCATED FRAME 73A RH SIDE IN PASSENGER CABIN.
